# SDR REXA2022032400266

- Difficulty date: March 9, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 34,541 hours, 24,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: GC213000217
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-044 REVISION G DATED JUL05/2022 FOUND INTERCOSTAL GC213-00021-7 TO BE BENT AND CRACKED. REMOVED AND REPLACED IAW CRJ 900 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
